Jump to content

Search the Community

Showing results for tags 'headache'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 10 results

  1. I am only 3 months into the withdrawal process so I am learning a lot rather quickly. So far my first 2 waves have started with a sudden ballooning sensation in my head. The feeling is brief but after that my anxiety is heightened and balance is off. Weird head sensations continue for a few days and then my skin starts burning or tingles which starts the intense withdrawal. The first balloon sensation was triggered on the second lap of a mile run and the other most recent time was triggered by being on my phone for an extended period of time. I did some brief research and it seems li
  2. My story appears to be similar to many folks here on this forum. Reading all of these accounts has helped me accept my symptoms as a result of Zoloft, which has at least given me some piece of mind. Before I explain my timeline and struggle with getting off Zoloft, I want to bring to the forum’s attention something my psychiatrist informed me of which I have found no evidence of elsewhere. Hopefully someone can verify this. My psychiatrist explained the following: The FDA allows for a 30% upward or downward margin of error on Zoloft pills. He explained that a 50mg Sertraline (Zoloft
  3. Admin note: link to benzo forum thread - LaughingKat: Switch from Ativan to Klonopin Hello, everyone, and thank you for being here. Here's my story: In July 2017 I started a severe bout of anxiety, mostly health-related, that I never entirely got over, although I'm not having daily panic attacks anymore. I worked on it with talk therapy, which I continue, but in January 2018, I decided I needed pharmaceutical help and saw a psychiatrist who prescribed 10 mg of Celexa daily as well as Ativan as needed. Something similar had happened to me 20 years before, so I knew to
  4. HI all, I am currently on day 11 of no zoloft. I was pretty much on zoloft since I turned 16 ( 20 years), I went on it for depression but I believe it created me to have anxiety. I have seen many psychiatrist and my GP and no one ever asked why I am on it still. It was not until I started doing some research of my own the last few weeks because I have been increasing tired and my memory is so bad. I found that the zoloft can cause memory loss and anxiety. Since being off zoloft I have noticed a huge increase in energy along with my anixety decreasing. Up until yesterday, I had littl
  5. Hi, I am 6 weeks into withdrawing from citalopram 20mg. I have taken it for 20 years. I initially halved the dose to 10mg for 4 weeks then 10mg every other day for 3 weeks now. I am experiencing severe, debilitating headache on an almost permanent basis. I think I've reduced the dose too quickly. After reading this site, I am thinking about reinstating 10mg daily. I see my doctor tomorrow. Any advice gratefully received. I feel terrible.
  6. SeattleKee

    SeattleKee

    I began tapering escitalopram six weeks ago (December 2017). I did so in conjunction with advice from my physician, a naturopath. I was at 20 mg. I began by reducing to 15 mg twice a week and 20 mg the remainder of the week. The sequence, then, was reduction to 15 mg three times weekly, reduction to 15 mg every other day. Then 15 mg daily. I then moved from 15 mg to 10 mg twice a week, then 10 mg every other day, then 10 mg daily. I have been at 10 mg. for about two weeks. I am now experiencing withdrawal symptoms. These symptoms include a sharp headache along the medial line between the right
  7. Hello Everyone, I am very glad to have found this forum. As you will see in my signature, I am a 28 year old female with a long history for Sertraline use. I began taking Sertraline at age 15 for severe OCD/anxiety and have been on it ever since then. At one point, probably around 18 or so, I maxed out at 200 mg/day of Sertraline and stayed on that does to about age 25. Around age 25 I was able to taper from 200 mg to 100 mg successfully without really any symptoms of withdrawl that I can recall. I have worked extremely hard to overcome my illness, and am finally at a p
  8. cheery

    Cheery Here

    Hello! I am SO grateful to have found this site. What a wonderful place and great form of support! I had never taken antidepressants but was prescribed escitalopram after a tragedy I experienced. I started last August and had terrible side effects. So lethargic, jaw clenching, hair loss, tooth pain, swallowing issues to name a few. I believe now I tapered far too quickly. On the advice of a friend I simply cut the pills in half during a two week period and was done. I had some brain zaps and dizziness for the first few weeks and then felt fine. After about two months I started exp
  9. Hello- I am taking 37.5 mg of venlafaxine. I have been on it since March 2015 for treatment of migraines caused by a concussion. My doctor said I could try going off now (no migraines since May) because we want to start trying to conceive again. I could tell that withdrawal wouldn't be easy from a dizzy/vertigo feeling and headaches I get when I take a dose a bit late. I also had a hard time starting the drug- not sleeping for 3 days and lost 7 pounds. I started taking it every 36 hours, but was feeling quite groggy, no attention span. I found this forum and saw that is never recommended
  10. Hi, I found this forum when I was looking for information on tapering off of Effexor. I've been on Effexor about six or seven years and stopped taking it after a brief taper three weeks ago. I first started taking antidepressants after the birth of my son sixteen years ago. After a prolonged labor, C-Section, and spinal tap that went too high, I was intubated and sustained a throat injury. I could not lie down because that would cause me to cough. I can remember trying to sleep with a cough drop in my mouth to keep me from coughing. I basically didn't sleep for about three months and s
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy